# SDR AC2A075813

- Difficulty date: June 28, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 6870032
- Condition: Deteriorated
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS DETERIORATED. THE OUTSIDE SCREEN IS EATEN AWAY EXPOSING THE MORE COARSE SCREEN. REPLACED FILTER ASSY.
